# SDR ABXA9701668

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142245
- Condition: Corroded
- Location: Bs 1021-1041
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 6L CORRODED BETWEEN FS 1021 AND FS 1041.  SPLICED IN A NEW REPAIR SECTION OF LONGERON IAW DC9 SRM 53-02.
